# SDR 97ZZZX4794

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N132Z
- Make and model: Beech 58P
- Aircraft serial: TJ284
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 10210002617
- Condition: Deformed
- Location: Lt Wing
- Part time: 4,990 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF AIRCRAFT, NOTED LT WING INBOARD FAIRING DENTED AND DEFORMED.  WING HAD JUST BEEN REMOVED AND REINSTALLED FOR A STRUCTURAL INSPECTION 7.5 HOURS PRIOR.
